Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2011 (2011), Article ID 412620, 10 pages
http://dx.doi.org/10.1155/2011/412620
Research Article

Relativistic Milne-Eddington Type Solutions with a Variable Eddington Factor for Relativistic Spherical Winds

Astronomical Institute, Osaka Kyoiku University, Asahigaoka, Kashiwara, Osaka 582-8582, Japan

Received 22 December 2010; Accepted 19 March 2011

Academic Editor: Jerome Orosz

Copyright © 2011 Jun Fukue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Fukue, “Relativistic Milne-Eddington Type Solutions with a Variable Eddington Factor for Relativistic Spherical Winds,” Advances in Astronomy, vol. 2011, Article ID 412620, 10 pages, 2011. doi:10.1155/2011/412620